# SDR CA150331013

- Difficulty date: March 27, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 113 hours
- Engine: Tmeca ARRIEL2D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Cap
- Part number: SC8043
- Condition: Leaking
- Location: Hyd Servo
- Part time: 2 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER COMPLETION OF FLIGHT NOTICED CAP AT TOP OF SERVO LEAKING.  CLEANED UP, DID 20 MIN GROUND RUN AND TEST FLIGHT.  SERVO LEAKED AGAIN.
